Itchy Male Organ with No Rash? Check Medications It’s an annoyance. It’s an inconvenience. It’s an embarrassment. And sometimes it can be a deal breaker for a potential partner. Yes, an itchy male organ is one male organ health condition every guy can live without. Yet, an itchy male organ is so common and the potential causes so many that knowing how to battle it can sometimes be difficult. One thing a man should consider when it strikes: see if it could be related to any medications he is currently taking. Medications connection In many cases, an itchy male organ is accompanied by a very visible rash. Yet, often when medications are responsible, there may be no rash. So, if the manhood is begging to be scratched and there are no blotches, spots, etc., then the likelihood increases that medications are involved. (This is not to say that rashes never accompanied an itchy male organ caused by medications—so don’t automatically rule out medications if there IS a rash present.) Theoretically, because every person’s body is different and could react in different ways to every medication, any substance could POSSIBLY cause an itchy male organ. However, there are some medications that are generally more likely to cause itchiness on the skin. Among these culprits are: Allopurinol. This medicine helps to keep down levels of uric acid in a person. When uric acid is too high, gout or kidney stones are more likely to develop—both of which are painful and well worth keeping at bay. Amiodarone. Treating cardiac issues is very important and can sometimes take a lot of trial and error. Amiodarone is often recommended when a person has a seriously irregular heartbeat and needs help regulating it. By blocking specific electrical signals, this medication encourages the heart to beat in a normal, routine manner.
ACE inhibitors. High blood pressure (or, hypertension) is also important to treat; left untreated, it can cause serious issues, even death. There are several classes of medications that treat high blood pressure, including those called ACE inhibitors. ACE stands for angiotensin-converting enzyme, which can prevent blood vessels from widening. By suppressing these enzymes, blood vessels are able to open and expand, allowing the heart to pump more blood, thereby lowering pressure. Diuretics. Often prescribed for bloating as well as for high blood pressure relief and sometimes for glaucoma or altitude sickness, diuretics increase the amount of urine produced in the body. Opioids. Much in the news in recent years due to epidemic abuse, opioids are intended to bring relief from intense and/or lasting pain. Classified as a narcotic, opioids can be very habit-forming, and misuse can bring about serious problems—and can be fatal. Simvastatin. When the body’s ‘bad” cholesterol is too high, and/or the “good” cholesterol is too low, chances of heart attack or stroke increase significantly. Simvastatin is good at lowering the bad and raising the good, making it very valuable for those whose cholesterol is otherwise hard to manage. Clearly, the above-named medications all have important uses. If use of one creates an itchy male organ situation, a man should raise this issue with his doctor. He should weigh whether the itchy male organ situation is severe enough to justify trying an alternative medication. If he opts to stay with the original medication, he should discuss possible strategies for helping to relieve the itching. Often the itchy male organ results in part because medications may dry out the delicate skin. Regular application of a top-notch male organ health creme (health professionals recommend Man 1 Man Oil, which is clinically proven mild and safe for skin) may make a difference. In this case, it’s crucial that the crème selected includes both a high-end emollient (such as shea butter) and a natural hydrator (such as vitamin E) to create a “moisture lock” to better hydrate male member skin. The crème should also include alpha-lipoic acid, a powerful antioxidant that helps strengthen manhood skin www.man1health.com
by eliminating excess free radicals.